On completely recursively enumerable classes and their key a…

Established


83
Citations
2
Refs
1956
Year
Search Works
Work Details
  • DOI 10.2307/2269105
  • OpenAlex ID W2142539551
  • Type Article
  • Language EN
  • Published N/A
  • Volume 21 (3)
  • Pages 304–308
  • Source Journal of Symbolic Logic
  • Publisher Cambridge University Press
  • FWCI 4.01
  • Countries 1
  • Institutions 1
  • Added 10 Oct 2025
  • Updated 12 Oct 2026
MENU
0

On completely recursively enumerable classes and their key arrays

Article 1956 EN

The two results of this paper (a theorem and an example) are applications of a device described in section 1. Our notation is that of [4], with which we assume familiarity. It may be worth while to mention in particular the function Φ(n, x) which recursively enumerates the partial recursive functions of one variable, the Cantor enumerating functions J(x, y), K(x), L(x), and the classes F and Q of…

83

Citations

2

References

1

Authors

4.01

FWCI

Citations by Year
Last 9 years
Topics
Keywords
Authors & Affiliations
1 authors
#AuthorInstitutionsORCID
1 H. Gordon Rice Corresponding University of New Hampshire (US) —

Data: OpenAlex